# SDR AALA2019090500000

- Difficulty date: September 5, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100260202
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN A/C POWER WAS COMPLETELY REMOVED, THE EPL LIGHTS ILLUMINATED ON SEATS ROWS 13 THRU 18.
